# SDR 95ZZZX1097

- Difficulty date: January 4, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8295Q
- Make and model: Cessna U206F
- Aircraft serial: U20603156
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Condition: Corrosion
- Location: Tip Tank Fuel
- Part time: 1,000 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION OF ACFT, LT WING TIP FUEL TANK (FLINT AERO) FUEL LINE TO TRANSFER PUMP FOUND TO HAVE FUEL STAINS IN SEVERAL PLACES & WAS WET TO THE TOUCH.  UPON REMOVAL OF FUEL LINE FOR INSP, FOUND SEVERAL PIN HOLES IN AREAS OF THE FUEL STAINS & CORROSION WAS PRESENT INSIDE.  FLINT AERO NOTIFIED & SAMPLES OF TUBING WHERE THE PIN HOLES WERE FOUND WERE SENT TO THEM AT THEIR REQUEST.  BOTH LT AND RT WING FUEL LINES FORM THE WING TIP FUEL TANK TO TRANSFER PUMPS WERE REPLACED.  PART WAS INSTALLED FOR APPROXIMATELY 3 AND ONE-HALF YEARS (AMPH. AIRCRAFT).
